Anastrozole - headaches, disequilibrium, and groin pain

Posted by trixie1313 @trixie1313, Apr 5, 2019

Anyone having disequilibrium as well as headaches and groin pain on anastrozole. I've e-mailed my oncologist to see if I can go to half dose for a while. I've seen suggestions about getting an estradial lab test on a few posts and have asked for that as well.

Interested in more discussions like this? Go to the Breast Cancer group.

Has anyone experienced frequent dull headache’s Associated with arimedex?

REPLY
@sandrajo

Has anyone experienced frequent dull headache’s Associated with arimedex?

Jump to this post

@sandrajo, I moved your message to this discussion that @trixie1313 started, asking about anastrozole (Arimidex) and headaches. Trixie, how have you managed the headaches?
Sandra, have you talked to your oncologist about the headaches?

REPLY

I have developed disequilibrium in the last month or so. I have been on anastrazole for 16 months and Ibrance for 13 months. The balance and dizziness issues are new — which make playing golf and doing yoga a real challenge. Any suggestions on managing this would be helpful.

REPLY
@sandrajo

Has anyone experienced frequent dull headache’s Associated with arimedex?

Jump to this post

@sandrajo
I had to stop the anastrozole due to splitting headaches 24/7. I was given a couple of weeks off and then started on letrozole, but no headaches with that.

REPLY
Please sign in or register to post a reply.
  Request Appointment